# SDR 97ZZZX760

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N727WF
- Make and model: Boeing 727-23
- Aircraft serial: 20045
- System (JASC): 2710 · Aileron Control System
- Part: Rod Attach
- Part number: AN3208
- Condition: Nut Missing
- Location: Lt Outb Oil
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION OF THE LEFT OUTBOARD AILERON CONTROL ROD TO AILERON, INSPECTION REVEALED THE ATTACH BOLT'S NUT, WASHER, AND COTTER PIN WERE NOT INSTALLED (MISSING). THE BOLT MIGRATED APPROX  .125 INCH OUTBOARD.  SUSPECT DURING AILERON INSTALLATION, THE MECHANIC FAILED TO INSTALL THE NUT, WASHER, AND COTTER PIN, AND THE HINGE COVER WAS INSTALLED WHICH PREVENTS A VISUAL CHECK OF THE INSTALLATION.
